# SDR SIMA200616512

- Difficulty date: June 12, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, FOUND RIGHT INBOARD SEAT TRACK CORRODED BETWEEN FRAMES 28 AND 36.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-06-400-801A.  AIRCRAFT RETURNED TO SERVICE.  (M)
